Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Suffering from excessive hair loss. Treatment?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5786 Questions
Excessive hair loss
Posted Tue, 9 Apr 2013 in Hair Loss
Answered by Dr. Rahul Kumar 7 minutes later
Thanks for the query.
Vitamins are required for normal growth of hair. Specially vit B 12 is very important.
1.You can take proanagen tablet. one tablet daily.
2. please apply minoxidil 5 % solution twice daily.
This will improve your hair and also there will be regrowth.
Only thing is that it will take some time to show its effect.
Let me know if you have any other doubt.
Thank you
Above answer was peer-reviewed by
Follow-up: Suffering from excessive hair loss. Treatment? 28 hours later
Just wanted to check, as i have dandruff as well. There is no side effect of the said solution. Or do i need to treat that first. I have used ketomac,nizral etc, but din't work.
Answered by Dr. Rahul Kumar 3 hours later
Hello thanks for follow up.
Ya definitely dandruff need to be controlled first. Use Noskurff stay on lotion. You should apply it on your scalp in night and let it stay there overnight. Wash it off in morning. Do this weekly twice for a month. After one month you can use minoxidil.
Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor